| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported during an intraocular lens (iol) implant procedure, the device found to be malfunctioned.Additional information has been requested but is not available at the time of this report.There are six medical device reports associated with this complaint.This report is 1 of 6.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in b.5.H.3., and h.6.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and stated that plunger bypassed the iol and it was not able to be discharged from the cartridge.
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint was observed.The device was returned loose in the product carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been advanced at the depth guard and is advanced under the iol.The iol is advanced at the depth guard and is damaged.We are unable to determine the root cause for the reported complaint "plunger bypassed the iol".Plunger underride was observed.Plunger underride may occur: ¿ if the lens has become misaligned in the lens bay during the manufacturing process.¿ due to the use of a non-qualified viscoelastic.Material properties of non-qualified ophthalmic viscosurgical devices (ovds) may contribute to underfill, overfill, misfolding of the haptics, or other inconsistent folding outcomes.¿ if inadequate viscoelastic is placed in the device this will cause inadequate coverage of the lens fold path which may cause the lens to advance incorrectly or become ¿stuck¿ in the device allowing the plunger to underride the lens.¿ if the operating room temperature is too high (> 23°c / 73° f) lens folding consistency is negatively affected, the lens is more adherent and this may inhibit lens advancement.Any of the above listed causes alone, or in combination, may create the reported event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).